Universidad Complutense de Madrid
E-Prints Complutense

The bidual of the space of polynomials on a Banach space

Impacto

Downloads

Downloads per month over past year

Jaramillo Aguado, Jesús Ángel and Prieto Yerro, M. Ángeles and Zalduendo, Ignacio (1997) The bidual of the space of polynomials on a Banach space. Mathematical Proceedings of the Cambridge Philosophical Society, 122 (3). pp. 457-471. ISSN 0305-0041

[img] PDF
Restringido a Repository staff only

343kB

Official URL: http://journals.cambridge.org/abstract_S0305004197001898


URLURL Type
http://www.cambridge.orgPublisher




Item Type:Article
Uncontrolled Keywords:Spaces of homogeneous polynomials; reflexivity; Borel transform; Aron-Berner extension map
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:16743
Deposited On:18 Oct 2012 10:36
Last Modified:27 Jul 2018 07:38

Origin of downloads

Repository Staff Only: item control page